# SDR ASOA2013031303177

- Difficulty date: February 14, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD SEAT TRACK IS CORRODED AT FS 364, LBL 9.   R & R LT CABIN FLOOR FWD SEAT TRACK WITH A NEW SERVICEABLE RAIL IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
